Library Header Image
LSE Research Online LSE Library Services

An algorithmic proof of the Motzkin-Rabin theorem

Pretorius, Lou M. and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2004) An algorithmic proof of the Motzkin-Rabin theorem. American Mathematical Monthly, 111 (3). pp. 245-251. ISSN 0002-9890

Full text not available from this repository.

Item Type: Article
Official URL:
Additional Information: © 2004 The Mathematical Association of America
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 16 Oct 2009 09:37
Last Modified: 01 Apr 2024 08:13

Actions (login required)

View Item View Item